# SDR DXTA200808183233

- Difficulty date: August 18, 2008
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 7,694 hours, 4,692 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecu
- Part number: 73838433
- Part serial: 9912106
- Condition: Defective
- Location: Enironmental Sys
- Part time: 2,137 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN FLIGHT, CREW SMELLED DEEP MUSTY SMELL FOLLOWED BY BURNING SMELL FROM ENVIROMENTAL SYS. ISOLATED THE COCKPIT PAC AND SMELL WENT AWAY AFTER ABOUT 5 MIN. REPLACED THE AFT (COCKPIT) ECU IAW MM 21-51-00 AND ALSO REPLACED BOTH WATER SEPARATOR BAGS. SERVICED BOTH ECU'S. STARTED APU AND RAN BOTH PACKS. LEAK CHECK GOOD. RAN COCKPIT ECU FOR 30 MINUTES, OPERATES NORMAL.
